# SDR SWAA2022030905188

- Difficulty date: May 14, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 47,554 hours, 31,163 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD CARGO BAY FWD LOWER BULKHEAD SUPPORT ANGLE BS396; RBL18; WL157. / FOUND FWD CARGO BAY LOWER BULKHEAD SUPPORT ANGLE BS 396 OUT OF LIMITS; LOCATED & DRILLED PER SRM 51-40-05-0G-0; COUNTERSUNK PER SRM 51-40-08-0G-0 AND INSTALLED NEW LOWER BULKHEAD SUPPORT ANGLE BS.396 PER SRM 51-40-02 88641U 20MAY19
